Zeroes and rational points of analytic functions  [ Zéros et points rationnels des fonctions analytiques ]
Annales de l'Institut Fourier, Tome 68 (2018) no. 6, pp. 2445-2476.

Pour une function analytique f(z)= k=0 a k z k définie sur un voisinage d’un disque fermé D, nous donnons des conditions, portant sur les coefficients de Taylor a k de f, sous lesquelles le nombre de points d’intersection du graphe Γ f de f |D avec les courbes algébriques de degré d est polynomialement borné en d. Nous montrons en particulier que ces conditions sont satisfaites pour les séries entières aléatoires, pour certaines classes explicites de séries lacunaires, et pour les solutions d’équations différentielles algébriques avec coefficients et conditions initiales rationnels. En conséquence, pour toute fonction f dans une de ces familles, Γ f possède moins de βlog α T points rationnels de hauteur au plus T, pour α,β>0.

For an analytic function f(z)= k=0 a k z k on a neighbourhood of a closed disc D, we give assumptions, in terms of the Taylor coefficients a k of f, under which the number of intersection points of the graph Γ f of f |D and algebraic curves of degree d is polynomially bounded in d. In particular, we show these assumptions are satisfied for random power series, for some explicit classes of lacunary series, and for solutions of algebraic differential equations with coefficients and initial conditions in . As a consequence, for any function f in these families, Γ f has less than βlog α T rational points of height at most T, for some α,β>0.

Reçu le : 2016-09-22
Révisé le : 2017-11-01
Accepté le : 2017-12-12
Publié le : 2018-11-22
DOI : https://doi.org/10.5802/aif.3213
Classification : 14G05,  30B10,  30B20,  30D15
Mots clés : zéros des fonctions analytiques, points rationnels
@article{AIF_2018__68_6_2445_0,
     author = {Comte, Georges and Yomdin, Yosef},
     title = {Zeroes and rational points of analytic functions},
     journal = {Annales de l'Institut Fourier},
     pages = {2445--2476},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {68},
     number = {6},
     year = {2018},
     doi = {10.5802/aif.3213},
     language = {en},
     url = {archive.numdam.org/item/AIF_2018__68_6_2445_0/}
}
Comte, Georges; Yomdin, Yosef. Zeroes and rational points of analytic functions. Annales de l'Institut Fourier, Tome 68 (2018) no. 6, pp. 2445-2476. doi : 10.5802/aif.3213. http://archive.numdam.org/item/AIF_2018__68_6_2445_0/

[1] Baker, George A. Jr.; Lubinsky, Doron S. Convergence theorems for rows of differential and algebraic Hermite-Padé approximations, J. Comput. Appl. Math., Volume 18 (1987) no. 1, pp. 29-52 (Special issue on the 11th South African symposium on numerical mathematics (Umhlanga, 1985)) | Article | MR 891410 | Zbl 0617.41033

[2] Bautin, N. N. Du nombre de cycles limites naissant en cas de variation des coefficients d’un état d’équilibre du type foyer ou centre, C. R. (Dokl.) Acad. Sci. URSS (N. S.), Volume 24 (1939), pp. 669-672 | MR 0002414 | Zbl 0023.03603

[3] Bautin, N. N. On the number of limit cycles which appear with the variation of coefficients from an equilibrium position of focus or center type, Am. Math. Soc., Transl., Volume 1954 (1954) no. 100, 19 pages (19 p.) | MR 0059426 | Zbl 0059.08201

[4] Besson, Étienne Sur le nombre de points rationnels de la fonction zêta de Riemann, 2011 (Mémoire de Master 2. École Normale Supérieure de Lyon (France))

[5] Besson, Étienne Points rationnels de la fonction gamma d’Euler, Arch. Math., Volume 103 (2014) no. 1, pp. 61-73 | Article | MR 3240196 | Zbl 1303.11079

[6] Binyamini, Gal Multiplicity estimates: a Morse-theoretic approach, Duke Math. J., Volume 165 (2016) no. 1, pp. 95-128 | Article | MR 3450743 | Zbl 1334.14031

[7] Binyamini, Gal Zero counting and invariant sets of differential equations (2016) (to appear in Int. Math. Res. Not., https://arxiv.org/abs/1510.00120)

[8] Binyamini, Gal; Novikov, Dmitry The Pila-Wilkie theorem for subanalytic families: a complex analytic approach, Compos. Math., Volume 153 (2016) no. 10, pp. 2171-2194 | Zbl 06782045

[9] Binyamini, Gal; Novikov, Dmitry Wilkie’s conjecture for restricted elementary functions, Ann. Math., Volume 186 (2017) no. 1, pp. 237-275 | Article | MR 3665004 | Zbl 1383.11090

[10] Bombieri, Enrico; Pila, Jonathan The number of integral points on arcs and ovals, Duke Math. J., Volume 59 (1989) no. 2, pp. 337-357 | Article | MR 1016893 | Zbl 0718.11048

[11] Bos, Len P.; Brudnyĭ, Alexander; Levenberg, Norman On polynomial inequalities on exponential curves in n , Constr. Approx., Volume 31 (2010) no. 1, pp. 139-147 | Article | MR 2575813 | Zbl 1183.41009

[12] Boxall, Gareth J.; Jones, Gareth O. Algebraic values of certain analytic functions, Int. Math. Res. Not. (2015) no. 4, pp. 1141-1158 | MR 3340350 | Zbl 1388.11041

[13] Boxall, Gareth J.; Jones, Gareth O. Rational values of entire functions of finite order, Int. Math. Res. Not. (2015) no. 22, pp. 12251-12264 | MR 3456720 | Zbl 1329.30015

[14] Brudnyĭ, Alexander On local behavior of analytic functions, J. Funct. Anal., Volume 169 (1999) no. 2, pp. 481-493 | Article | MR 1730560 | Zbl 0948.32006

[15] Brudnyĭ, Alexander Cyclicity of zeroes of families of analytic functions, Geom. Funct. Anal., Volume 13 (2003) no. 6, pp. 1161-1188 | Zbl 1061.30007

[16] Brudnyĭ, Alexander On local behavior of holomorphic functions along complex submanifolds of n , Invent. Math., Volume 173 (2008) no. 2, pp. 315-363 | Zbl 1149.32002

[17] Brudnyĭ, Alexander Rolle type theorem for cyclicity of zeroes of families of analytic functions, Isr. J. Math., Volume 206 (2015) no. 2, pp. 95-107 | Zbl 1319.30048

[18] Brudnyĭ, Yuri. A.; Ganzburg, Michael I. A certain extremal problem for polynomials in n variables, Izv. Akad. Nauk SSSR Ser. Mat., Volume 37 (1973), pp. 344-355 | MR 0352825 | Zbl 0287.26015

[19] Cluckers, Raf; Pila, Jonathan; Wilkie, Alex J. Uniform parameterization of subanalytic sets and diophantine applications (2016) (https://arxiv.org/abs/1605.05916)

[20] Coman, Dan; Poletsky, Evgeny A. Bernstein-Walsh inequalities and the exponential curve in 2 , Proc. Am. Math. Soc., Volume 131 (2003) no. 3, pp. 879-887 | Article | MR 1937426 | Zbl 1012.41014

[21] Coman, Dan; Poletsky, Evgeny A. Measures of transcendency for entire functions, Mich. Math. J., Volume 51 (2003) no. 3, pp. 575-591 | Article | MR 2021009 | Zbl 1049.30019

[22] Coman, Dan; Poletsky, Evgeny A. Transcendence measures and algebraic growth of entire functions, Invent. Math., Volume 170 (2007) no. 1, pp. 103-145 | Article | MR 2336080 | Zbl 1134.30018

[23] Comte, Georges; Miller, Chris Points of bounded height on oscillatory sets (2017) (to appear in Q. J. Math., https://arxiv.org/abs/1601.03033)

[24] Friedland, Omer; Yomdin, Yosef (s,p)-valent functions, Geometric aspects of functional analysis (Lecture Notes in Mathematics) Volume 2169, Springer, 2017, pp. 123-136 | MR 3645118 | Zbl 1382.30027

[25] Gabrielov, Andrei Multiplicity of a zero of an analytic function on a trajectory of a vector field, The Arnoldfest (Toronto, ON, 1997) (Fields Institute Communications) Volume 24, American Mathematical Society, 1999, pp. 191-200 | MR 1733576 | Zbl 0948.32010

[26] Gwoździewicz, Janusz; Kurdyka, Krzysztof; Parusiński, Adam On the number of solutions of an algebraic equation on the curve y=e x +sinx, x>0, and a consequence for o-minimal structures, Proc. Am. Math. Soc., Volume 127 (1999) no. 4, pp. 1057-1064 | Article | MR 1476134 | Zbl 0916.03026

[27] Hille, Einar Analytic function theory. Vol. II, Introductions to Higher Mathematics, Ginn and Company, 1962, xii+496 pages | MR 0201608 | Zbl 0102.29401

[28] Jones, Gareth O.; Miller, Daniel J.; Thomas, Margaret E. M. Mildness and the density of rational points on certain transcendental curves, Notre Dame J. Formal Logic, Volume 52 (2011) no. 1, pp. 67-74 | Article | MR 2747163 | Zbl 1220.03034

[29] Jones, Gareth O.; Thomas, Margaret E. M. The density of algebraic points on certain Pfaffian surfaces, Q. J. Math., Volume 63 (2012) no. 3, pp. 637-651 | Article | MR 2967167 | Zbl 1253.03065

[30] Masser, David Rational values of the Riemann zeta function, J. Number Theory, Volume 131 (2011) no. 11, pp. 2037-2046 | Article | MR 2825110 | Zbl 1267.11091

[31] Nesterenko Estimates for the number of zeros of certain functions, New advances in transcendence theory (Durham, 1986), Cambridge University Press, 1988, pp. 263-269 | MR 972005 | Zbl 0656.10034

[32] Nesterenko Algebraic independence, Narosa Publishing House, 2009, viii+162 pages | MR 2554501 | Zbl 1217.11071

[33] Nikishin, Evgenii M.; Sorokin, Vladimir N. Rational approximations and orthogonality, Translations of Mathematical Monographs, Volume 92, American Mathematical Society, 1991, viii+221 pages (Translated from the Russian by Ralph P. Boas) | MR 1130396 | Zbl 0733.41001

[34] Pila, Jonathan Integer points on the dilation of a subanalytic surface, Q. J. Math., Volume 55 (2004) no. 2, pp. 207-223 | Article | MR 2068319 | Zbl 1111.32004

[35] Pila, Jonathan Mild parameterization and the rational points of a Pfaff curve, Comment. Math. Univ. St. Pauli, Volume 55 (2006) no. 1, pp. 1-8 | MR 2251995 | Zbl 1129.11029

[36] Pila, Jonathan; Wilkie, Alex J. The rational points of a definable set, Duke Math. J., Volume 133 (2006) no. 3, pp. 591-616 | Article | MR 2228464 | Zbl 1217.11066

[37] Roytwarf, N.; Yomdin, Yosef Bernstein classes, Ann. Inst. Fourier, Volume 47 (1997) no. 3, pp. 825-858 | MR 1465788 | Zbl 0974.30524

[38] Sadullaev, Azimbai Plurisubharmonic measures and capacities on complex manifolds, Usp. Mat. Nauk, Volume 36 (1981) no. 4, pp. 53-105 | MR 629683 | Zbl 0475.31006

[39] Sadullaev, Azimbai Estimates of polynomials on analytic sets, Izv. Akad. Nauk SSSR Ser. Mat., Volume 46 (1982) no. 3, pp. 524-534 | MR 661145 | Zbl 0511.32010

[40] Shidlovskii, Andrei Borisovich Transcendental numbers, de Gruyter Studies in Mathematics, Volume 12, Walter de Gruyter, 1989, xx+466 pages (Translated from the Russian by Neal Koblitz, With a foreword by W. Dale Brownawell) | Article | MR 1033015 | Zbl 0689.10043

[41] Surroca, Andrea Sur le nombre de points algébriques où une fonction analytique transcendante prend des valeurs algébriques, C. R. Math. Acad. Sci. Paris, Volume 334 (2002) no. 9, pp. 721-725 | Article | MR 1905028 | Zbl 1013.11037

[42] Surroca, Andrea Valeurs algébriques de fonctions transcendantes, Int. Math. Res. Not. (2006), 16834, 31 pages (Art. ID 16834, 31 p.) | Article | MR 2264724 | Zbl 1120.30024

[43] Tijdeman, Robert On the number of zeros of general exponential polynomials, Nederl. Akad. Wet. Proc. Ser. A, Volume 74 (1971), pp. 1-7 | MR 0286986 | Zbl 0211.09201

[44] Yomdin, Yosef Oscillation of analytic curves, Proc. Am. Math. Soc., Volume 126 (1998) no. 2, pp. 357-364 | Article | MR 1443861 | Zbl 0897.32001

[45] Yomdin, Yosef Global finitness properties of analytic families and algebra of their coefficients, The Arnoldfest (Fields Institute Communications) Volume 24, American Mathematical Society, 1999, pp. 527-555 | Zbl 0944.34003